# SDR CALA2019080101278

- Difficulty date: July 29, 2019
- Submitted: August 1, 2019
- Operation: Air carrier
- Aircraft: N27733
- Make and model: Boeing 737724
- Aircraft serial: 28800
- Aircraft time: 65,104 hours, 23,054 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 141A350493
- Condition: Corroded
- Location: Bs 277
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN AND FRAME LOCATED BEHIND FWD ACCESSORY DOOR HAS CORROSION U NDER LEVELING COMPOUND BS 277.8 BETWEEN LBL5.7 AND RBL 5.7. REMOVED AND REPLACED CLIP P/N 141A3504-93 AT BS 227.8 BETWEEN LB L5.7 AND RBL 5.7 REF SRM 51-40-02 AND DWG 141A0650 AND REAPPLIED NEW LEVELING COMPOUND AROUND WORK AREAS REF AMM 51-41-11-350-80 1.
